Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Journal of Function Spaces
Volume 2018, Article ID 5650242, 9 pages
https://doi.org/10.1155/2018/5650242
Research Article

Fixed Points of -Fuzzy Mappings in Ordered -Metric Spaces

1Lahore School of Economics, Lahore, Pakistan
2Assiut University, Assiut, Egypt
3Port Said University, Port Said, Egypt

Correspondence should be addressed to Ismat Beg; kp.ude.pcu@gebi

Received 26 October 2017; Revised 20 December 2017; Accepted 11 January 2018; Published 1 March 2018

Academic Editor: Tomonari Suzuki

Copyright © 2018 Ismat Beg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg, Mohamed A. Ahmed, and Hatem A. Nafadi, “Fixed Points of -Fuzzy Mappings in Ordered -Metric Spaces,” Journal of Function Spaces, vol. 2018, Article ID 5650242, 9 pages, 2018. https://doi.org/10.1155/2018/5650242.